# SDR 07FDEA04731

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR 14 CUTOUT LOWER CORNER FOUND CRACKED.  CUT-OUT LOWER CORNER CRACKED AREA CRACKED TRIMMED OUT AND REPAIR AS PER SRM 57-10-00 VOLUME I, FIGURE 21.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
